Alert archive / Alabama / Small Craft Advisories in 2010
Small Craft Advisory 39, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Oct 2, 2010, 4:54 AM CDT. It took effect at Oct 3, 2010, 1:00 AM CDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Oct 2, 2010, 4:54 AM CDT (09:54 UTC)
- In effect from
- Oct 3, 2010, 1:00 AM CDT
- Expired
- Oct 6, 2010, 10:00 AM CDT
- In force
- 3 days
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
203 WHUS74 KMOB 020954 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 454 AM CDT SAT OCT 2 2010 ...A SMALL CRAFT ADVISORY IS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA INCLUDING MOBILE BAY... .REIFORCING HIGH PRESSURE ACROSS THE NORTH CENTRAL GULF BEGINNING LATE TONIGHT CONTINUING THROUGH MONDAY WILL HELP GIVE WAY TO A STRONG NORTHERLY WIND FLOW ACROSS THE MARINE AREA LATE TONIGHT THROUGH MONDAY MONDAY MORNING. NORTHERLY WINDS OF 20 TO 25 KNOTS CAN BE EXPECTED. SEAS WILL RANGE FROM 3 TO 5 FEET OUT TO 20 NM AND 5 TO 8 FEET 20 TO 60 NM OUT. BAY AND INLAND WATERS WILL BE ROUGH. GMZ630-650-655-670-675-022200- /O.NEW.KMOB.SC.Y.0039.101003T0600Z-101004T1800Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 454 AM CDT SAT OCT 2 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM SUNDAY TO 1 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM SUNDAY TO 1 PM CDT MONDAY. REINFORCING HIGH PRESSURE ACROSS THE NORTH CENTRAL GULF BEGINNING LATE TONIGHT CONTINUING THROUGH MONDAY WILL HELP GIVE WAY TO A STRONG NORTHERLY WIND FLOW ACROSS THE MARINE AREA LATE TONIGHT THROUGH MONDAY MONDAY MORNING. NORTHERLY WINDS OF 20 TO 25 KNOTS CAN BE EXPECTED. SEAS WILL RANGE FROM 3 TO 5 FEET OUT TO 20 NM AND 5 TO 8 FEET 20 TO 60 NM OUT. BAY AND INLAND WATERS WILL BE ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
12 follow-up statements
821 WHUS74 KMOB 022035 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 335 PM CDT SAT OCT 2 2010 ...A SMALL CRAFT ADVISORY WILL BE IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING FOR THE COASTAL AND OFFSHORE WATERS OF ALABAMA AND NORTHWEST FLORIDA INCLUDING MOBILE BAY... .NORTHERLY WINDS WILL INCREASE TONIGHT AS HIGH PRESSURE SURGES SOUTH ACROSS THE COASTAL WATERS. STRONG NORTHERLY WINDS OF 20 TO 25 KNOTS ARE EXPECTED FROM EARLY SUNDAY INTO EARLY MONDAY MORNING. SEAS WILL BUILD LATER TONIGHT AND RANGE FROM 3 TO 5 FEET NEAR SHORE AND 5 TO 8 FEET BEYOND 20 NM OUT. BAY AND INLAND WATERS WILL BE CHOPPY TO ROUGH...WITH THE ROUGHEST CONDITIONS OVER THE GULF ENTRANCES. GMZ630-650-655-670-675-030445- /O.CON.KMOB.SC.Y.0039.101003T0600Z-101004T1800Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 335 PM CDT SAT OCT 2 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM SUNDAY TO 1 PM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM SUNDAY TO 1 PM CDT MONDAY. NORTHERLY WINDS WILL INCREASE TO 20 KNOTS LATER TONIGHT AND BECOME 20 TO 25 KNOTS DURING THE DAY SUNDAY. SEAS WILL RANGE FROM 3 TO 5 FEET OUT TO 20 NM AND 5 TO 8 FEET 20 TO 60 NM OUT. BAY AND INLAND WATERS WILL BE CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
521 WHUS74 KMOB 030403 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1103 PM CDT SAT OCT 2 2010 ...A SMALL CRAFT ADVISORY WILL BE IN EFFECT FROM EARLY SUNDAY MORNING THROUGH MONDAY AFTERNOON FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA INCLUDING MOBILE BAY... .NORTHERLY WINDS WILL INCREASE LATE TONIGHT AS THE LEADING EDGE OF ANOTHER SURGE OF COOLER AIR MOVES SOUTH OVER THE COASTAL WATERS. AS COOL HIGH PRESSURE BUILDS OVER THE SOUTHEAST STATES... WINDS ARE EXPECTED TO REMAIN MODERATE TO STRONG FROM THE NORTH TO NORTHEAST THROUGH LATE MONDAY...AND PERHAPS INTO THE MIDDLE PART OF NEXT WEEK. NORTHERLY WINDS WILL INCREASE TO 20 KNOTS AND GUSTY ACROSS MOST OF THE MARINE AREA LATE TONIGHT...AND 20 TO 25 KNOTS POSSIBLE OVER THE GULF WATERS ON SUNDAY. SEAS 1 TO 3 FEET BUILDING TO 3 TO 5 FEET LATE TONIGHT...AND UP TO 5 TO 7 FEET BEYOND 20 NM OUT ON SUNDAY. CHOPPY TO ROUGH BAYS AND COASTAL WATERWAYS BECOMING ROUGH LATE TONIGHT. GMZ630-650-655-670-675-031215- /O.CON.KMOB.SC.Y.0039.101003T0600Z-101004T1800Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1103 PM CDT SAT OCT 2 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY. NORTHERLY WINDS WILL INCREASE TO 20 KNOTS LATE TONIGHT AND BECOME 20 TO 25 KNOTS DURING THE DAY SUNDAY. SEAS WILL RANGE FROM 3 TO 5 FEET OUT TO 20 NM AND 5 TO 7 FEET 20 TO 60 NM OUT. BAY AND INLAND WATERS WILL BE CHOPPY TO ROUGH...BECOMING ROUGH LATE TONIGHT THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
404 WHUS74 KMOB 031258 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 758 AM CDT SUN OCT 3 2010 ...A SMALL CRAFT ADVISORY WILL BE IN EFFECT FROM EARLY SUNDAY MORNING THROUGH MONDAY AFTERNOON FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA INCLUDING MOBILE BAY... .NORTHERLY WINDS OF 20 TO 25 KNOTS WILL CONTINUE AS THE LEADING EDGE OF ANOTHER SURGE OF COOLER AIR MOVES SOUTH OVER THE COASTAL WATERS. AS COOL HIGH PRESSURE BUILDS OVER THE SOUTHEAST STATES WINDS ARE EXPECTED TO REMAIN MODERATE TO STRONG FROM THE NORTH TO NORTHEAST THROUGH LATE MONDAY...AND PERHAPS INTO THE MIDDLE PART OF NEXT WEEK. SEAS 3 TO 5 FEET OUT TO 20 NM AND UP TO 5 TO 7 FEET BEYOND 20 NM OUT CAN BE EXPECTED THROUGH TONIGHT. BAYS AND COASTAL WATERWAYS WILL BE ROUGH. GMZ630-650-655-670-675-032300- /O.CON.KMOB.SC.Y.0039.000000T0000Z-101004T1800Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 758 AM CDT SUN OCT 3 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY. NORTHERLY WINDS OF 20 TO 25 KNOTS CAN BE EXPECTED THROUGH MONDAY MORNING. SEAS WILL RANGE FROM 3 TO 5 FEET OUT TO 20 NM AND 5 TO 7 FEET 20 TO 60 NM OUT. BAY AND INLAND WATERS WILL BE MOSTLY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
392 WHUS74 KMOB 032044 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 344 PM CDT SUN OCT 3 2010 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM MONDAY FOR THE COASTAL AND OFFSHORE WATERS OF ALABAMA AND NORTHWEST FLORIDA INCLUDING MOBILE BAY... .WINDS OVER THE MARINE AREA DIMINISHED SOME THIS AFTERNOON BUT ARE EXPECTED TO INCREASE AGAIN WITH THE ONSET OF DARKNESS. NORTHERLY WINDS OF 20 TO 25 KNOTS ARE EXPECTED OVERNIGHT AND MONDAY MORNING AS COOL HIGH PRESSURE BUILDS IN FROM THE NORTHWEST. WINDS ARE EXPECTED TO DIMINISH MONDAY AFTERNOON BUT REMAIN NORTHEAST 15 TO 20 KNOTS INTO MID-WEEK. SEAS 3 TO 5 FEET NEAR SHORE AND 5 TO 7 FEET OFFSHORE CAN BE EXPECTED THROUGH MONDAY MORNING. BAYS AND COASTAL WATERWAYS WILL BECOME ROUGH LATER TONIGHT. GMZ630-650-655-670-675-040445- /O.CON.KMOB.SC.Y.0039.000000T0000Z-101004T1800Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 344 PM CDT SUN OCT 3 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY. NORTHERLY WINDS OF 20 TO 25 KNOTS OVERNIGHT THROUGH MONDAY MORNING. SEAS 3 TO 5 FEET NEAR SHORE AND 5 TO 7 FEET OFFSHORE. BAY AND INLAND WATERS WILL BECOME ROUGH OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
262 WHUS74 KMOB 040336 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1036 PM CDT SUN OCT 3 2010 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM MONDAY FOR THE COASTAL AND OFFSHORE WATERS OF ALABAMA AND NORTHWEST FLORIDA INCLUDING MOBILE BAY... .NORTH WINDS 20 TO 25 KNOTS WILL OCCUR OVERNIGHT AND MONDAY MORNING AS A HIGH BUILDS IN FROM THE NORTHWEST. WINDS WILL TO DIMINISH MONDAY AFTERNOON BUT REMAIN NORTHEAST 15 TO 20 KNOTS INTO MID-WEEK. SEAS 3 TO 5 FEET NEAR SHORE AND 5 TO 7 FEET OFFSHORE THROUGH MONDAY MORNING. BAYS AND COASTAL WATERWAYS WILL BECOME ROUGH LATER TONIGHT. GMZ630-650-655-670-675-041145- /O.CON.KMOB.SC.Y.0039.000000T0000Z-101004T1800Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1036 PM CDT SUN OCT 3 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY. NORTH WINDS 20 TO 25 KNOTS OVERNIGHT THROUGH MONDAY MORNING. SEAS 3 TO 5 FEET NEAR SHORE AND 5 TO 7 FEET OFFSHORE. BAY AND INLAND WATERS WILL BECOME ROUGH OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
508 WHUS74 KMOB 041003 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 503 AM CDT MON OCT 4 2010 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM TODAY FOR THE COASTAL AND OFFSHORE WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING MOBILE BAY... .NORTH WINDS 20 TO 25 KNOTS THIS MORNING WILL DECREASE TO 15 TO 20 KNOTS THIS AFTERNOON AND TONIGHT. HIGHER WINDS GUSTS CAN BE EXPECTED OVERNIGHT AND DURING THE EARLY MORNING HOURS. A MODERATE TO STRONG OFFSHORE FLOW WILL CONTINUE THROUGH THURSDAY MORNING AS HIGH PRESSURE TO THE NORTH GRADUALLY BUILDS SOUTHWARD OVER THE LOWER MISSISSIPPI VALLEY AND NORTHERN GULF. SEAS WILL RANGE FROM 5 TO 7 FEET WELL OFFSHORE THIS MORNING SUBSIDING TO 4 TO 6 FEET THIS AFTERNOON CONTINUING THROUGH EARLY THURSDAY. GMZ630-650-655-670-675-041800- /O.CON.KMOB.SC.Y.0039.000000T0000Z-101004T1800Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 503 AM CDT MON OCT 4 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. .NORTH WINDS 20 TO 25 KNOTS THIS MORNING WILL DECREASE TO 15 TO 20 KNOTS THIS AFTERNOON AND TONIGHT. HIGHER WINDS GUSTS CAN BE EXPECTED OVERNIGHT AND DURING THE EARLY MORNING HOURS. SEAS WILL RANGE FROM 5 TO 7 FEET WELL OFFSHORE THIS MORNING SUBSIDING TO 4 TO 6 FEET THIS AFTERNOON CONTINUING THROUGH EARLY THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
782 WHUS74 KMOB 041651 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1151 AM CDT MON OCT 4 2010 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM TUESDAY FOR THE COASTAL AND OFFSHORE WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING MOBILE BAY... .A MODERATE TO STRONG NORTH TO NORTHEAST WIND FLOW WILL CONTINUE THROUGH THURSDAY MORNING AS HIGH PRESSURE TO THE NORTH GRADUALLY BUILDS SOUTHWARD OVER THE LOWER MISSISSIPPI VALLEY AND NORTHERN GULF. SEAS WILL RANGE FROM 4 TO 6 FEET THIS AFTERNOON CONTINUING THROUGH EARLY THURSDAY. GMZ630-650-655-670-675-050100- /O.EXT.KMOB.SC.Y.0039.000000T0000Z-101005T1500Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1151 AM CDT MON OCT 4 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM CDT TUESDAY. .NORTH TO NORTHEAST WINDS WILL ONCE AGAIN INCREASE INTO THE 18 TO 23 KNOT RANGE BY MIDNIGHT OVER THE COASTAL WATERS...AND MOUTH OF THE BAYS. SEAS WILL RANGE FROM 4 TO 6 FEET WELL OFFSHORE TODAY CONTINUING THROUGH EARLY THURSDAY. CHOPPY CONDITIONS OVER AREA BAYS AND COASTAL WATERWAYS WILL BECOME ROUGH AGAIN LATER THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
699 WHUS74 KMOB 050057 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 757 PM CDT MON OCT 4 2010 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM TUESDAY FOR THE COASTAL AND OFFSHORE WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING MOBILE BAY... .A MODERATE TO STRONG NORTH TO NORTHEAST WIND WILL CONTINUE THROUGH THURSDAY MORNING AS A HIGH TO THE NORTH BUILDS SOUTHWARD OVER THE LOWER MISSISSIPPI VALLEY AND NORTHERN GULF. SEAS WILL RANGE FROM 4 TO 6 FEET THIS AFTERNOON CONTINUING THROUGH EARLY THURSDAY. GMZ630-650-655-670-675-051100- /O.CON.KMOB.SC.Y.0039.000000T0000Z-101005T1500Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 757 PM CDT MON OCT 4 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT TUESDAY. .NORTH TO NORTHEAST WINDS WILL ONCE AGAIN INCREASE INTO THE 18 TO 23 KNOT RANGE OVERNIGHT OVER THE COASTAL WATERS...AND MOUTH OF THE BAYS. SEAS WILL RANGE FROM 4 TO 6 FEET WELL OFFSHORE TONIGHT CONTINUING THROUGH EARLY THURSDAY. CHOPPY IN AREA BAYS AND COASTAL WATERWAYS BECOMING ROUGH AGAIN OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALL CRAFT...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
575 WHUS74 KMOB 051307 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 807 AM CDT TUE OCT 5 2010 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM TUESDAY FOR THE COASTAL AND OFFSHORE WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING MOBILE BAY... .A MODERATE TO STRONG NORTH TO NORTHEAST WIND WILL CONTINUE OVER THE MARINE AREA THROUGH THURSDAY MORNING AS HIGH PRESSURE TO THE NORTH BUILDS SOUTHWARD OVER THE LOWER MISSISSIPPI VALLEY AND NORTHERN GULF. GMZ630-650-655-670-675-052200- /O.EXT.KMOB.SC.Y.0039.000000T0000Z-101006T1500Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 807 AM CDT TUE OCT 5 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM CDT WEDNESDAY. .NORTH TO NORTHEAST WINDS 15 TO 20 KNOTS WITH FREQUENT HIGHER GUSTS WILL OCCUR TODAY INCREASING TO 20 TO 25 KNOTS OVERNIGHT. SEAS WILL RANGE FROM 5 TO 7 FEET WELL OFFSHORE AND 3 TO 5 FEET OUT TO 20 NM...MOSTLY DURING THE OVERNIGHT AND EARLY MORNING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALL CRAFT...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
470 WHUS74 KMOB 051634 CCA MWWMOB URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MOBILE AL 1132 AM CDT TUE OCT 5 2010 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM WEDNESDAY FOR THE COASTAL AND OFFSHORE WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING MOBILE BAY... .A MODERATE TO STRONG NORTH TO NORTHEAST WIND WILL CONTINUE OVER THE MARINE AREA THROUGH THURSDAY MORNING AS HIGH PRESSURE TO THE NORTH BUILDS SOUTHWARD OVER THE LOWER MISSISSIPPI VALLEY AND NORTHERN GULF. GMZ630-650-655-670-675-060145- /O.COR.KMOB.SC.Y.0039.000000T0000Z-101006T1500Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1132 AM CDT TUE OCT 5 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM CDT WEDNESDAY. .NORTH TO NORTHEAST WINDS 15 TO 20 KNOTS WITH FREQUENT HIGHER GUSTS WILL OCCUR TODAY INCREASING TO 20 TO 25 KNOTS OVERNIGHT. SEAS WILL RANGE FROM 5 TO 7 FEET WELL OFFSHORE AND 3 TO 5 FEET OUT TO 20 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALL CRAFT...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
560 WHUS74 KMOB 060439 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1139 PM CDT TUE OCT 5 2010 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM WEDNESDAY FOR THE COASTAL AND OFFSHORE WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING MOBILE BAY... .A MODERATE TO STRONG NORTH TO NORTHEAST WIND WILL CONTINUE OVER THE MARINE AREA THROUGH THURSDAY MORNING AS HIGH PRESSURE TO THE NORTH BUILDS SOUTHWARD OVER THE LOWER MISSISSIPPI VALLEY AND NORTHERN GULF. GMZ630-650-655-670-675-061245- /O.CON.KMOB.SC.Y.0039.000000T0000Z-101006T1500Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1139 PM CDT TUE OCT 5 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY. .NORTH TO NORTHEAST WINDS 15 TO 20 KNOTS WITH FREQUENT HIGHER GUSTS WILL OCCUR TODAY INCREASING TO 20 TO 25 KNOTS OVERNIGHT. SEAS WILL RANGE FROM 5 TO 7 FEET WELL OFFSHORE AND 3 TO 5 FEET OUT TO 20 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALL CRAFT...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
736 WHUS74 KMOB 061102 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 602 AM CDT WED OCT 6 2010 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM THIS MORNING FOR THE COASTAL AND OFFSHORE WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING MOBILE BAY... .A MODERATE TO STRONG NORTHERLY WIND FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH MID MORNING THEN DECREASE THROUGH MIDNIGHT AS HIGH PRESSURE BUILDS SOUTHWARD OVER THE LOWER MISSISSIPPI RIVER VALLEY AND NORTH CENTRAL GULF. A LIGHT OFFSHORE CAN BE EXPECTED OVERNIGHT BUILDING SLIGHTLY AFTER MIDNIGHT DUE TO COLD AIR DRAINING SOUTHWARD TOWARDS THE COAST AND OFFSHORE. GMZ630-650-655-670-675-061500- /O.CON.KMOB.SC.Y.0039.000000T0000Z-101006T1500Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 602 AM CDT WED OCT 6 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. .NORTHERY WINDS OF 15 TO 20 KNOTS WITH FREQUENT HIGHER GUSTS CAN BE EXPECTED EARLY THIS MORNING THEN DECREASE TO 10 TO 15 KNOTS THIS AFTERNOON AND OVERNIGHT. SEAS FROM 5 TO 7 FEET WELL OFFSHORE AND 3 TO 5 FEET OUT TO 20 NM WILL SUBSIDE TO 2 TO 4 FEET OFFSHORE AND 1 TO 3 FEET NEAR SHORE LATE THIS MORNING AND THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALL CRAFT...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Oct 2, 4:00 AM CDT, 54 minutes earlier.
Area forecast discussion, Oct 2, 4:00 AM CDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
400 AM CDT SAT OCT 02 2010
.SHORT TERM (TODAY AND TONIGHT)...MID TO UPPER TROF OVER MUCH OF THE
EASTERN CONUS WILL CONTINUE TO SHIFT SLOWLY EAST THROUGH TONIGHT
GIVING WAY TO REINFORCING HIGH PRESSURE TO THE CENTRAL GULF COAST
REGION AND ANOTHER SURGE OF COLDER/DRIER AIR...BEGINNING LATE
TONIGHT CONTINUING THROUGH THE FIRST PART OF THE NEXT WEEK. MAIN
CONCERN WITH THIS PATTERN THROUGH TONIGHT WILL BE CONTINUED DRIER
THAN NORMAL CONDITIONS FOR MOST AREA THIS AFTERNOON WITH RELATIVE
HUMIDITIES RANGING FROM 24 TO 29 PERCENT FOR MUCH OF THE CWFA
FOLLOWED BY SLIGHTLY COOLER TEMPS...LOWS RANGING FROM THE MID TO
UPPER 40S WELL INLAND AND IN THE LOWER TO MIDDLE 50S NEAR THE COAST
BY EARLY SUN MORNING. SFC WINDS WILL ALSO INCREASE OVERNIGHT WITH
WINDS GUST TO 20 MPH FOR AREAS ALONG THE IMMEDIATE COAST. AS FOR
TEMPS WILL LEAN TOWARDS THE CURRENT MAV GUIDANCE AND ADJUST
ACCORDINGLY FOR CONSISTENCY MAINLY TO THE EAST NEAR THE AL AND NWFL
BORDER. 32/EE
FOR SUNDAY THROUGH MONDAY NIGHT...A CLOSED UPPER LOW FORMS IN THE
LONGWAVE TROF PATTERN OVER THE EASTERN STATES ON SUNDAY AND MOVES
SLOWLY EASTWARD. A LARGE HIGH PRESSURE DOMINATES MUCH OF THE
EASTERN AND CENTRAL STATES THROUGH MONDAY NIGHT...WITH THE CENTER OF
THE 1032 MB HIGH OVER THE WESTERN GREAT LAKES WEAKENING SLIGHTLY
WHILE SHIFTING SOUTHWARD TO OVER THE OHIO RIVER VALLEY. DRY
CONDITIONS AND A COOLING TREND CONTINUE THROUGH MONDAY IN THE
PERSISTENT DEEP LAYER NORTHERLY FLOW OVER THE FORECAST AREA.
DAYTIME HIGHS WILL BE IN THE MID SEVENTIES ACROSS MUCH OF THE AREA
BOTH DAYS WITH NIGHTTIME LOWS IN THE FORTIES ALSO BOTH NIGHTS EXCEPT
FOR NEAR THE IMMEDIATE COAST.
.LONG TERM (TUESDAY THROUGH FRIDAY)...THE CLOSED UPPER LOW OVER THE
EAST CENTRAL STATES ON TUESDAY IS ANTICIPATED TO CONTINUE SLOWLY
EASTWARD ACROSS THE COASTLINE THROUGH WEDNESDAY THEN EJECT OFF TO
THE NORTHEAST THURSDAY INTO FRIDAY...USING A BLEND OF THE ECMWF AND
GEM. THE GFS CONTINUES TO BE BIASED TO A FASTER EJECTION OF THE
SYSTEM PER HPC. THE LARGE DOME OF HIGH PRESSURE GRADUALLY WEAKENS
OVER THE EASTERN STATES THROUGH THE PERIOD. THE DRY DEEP LAYER
NORTHERLY FLOW CONTINUES BUT LIKEWISE WEAKENS WITH DAYTIME
TEMPERATURES RECOVERING TO MORE SEASONABLE LEVELS WEDNESDAY INTO
THURSDAY. CLEAR TO MOSTLY CLEAR SKIES AT NIGHT AND LIGHT WINDS WILL
CONTINUE TO RESULT IN TEMPERATURES AS MUCH AS AROUND TEN DEGREES
BELOW SEASONABLE LEVELS EARLY IN THE PERIOD...MODERATING TO AROUND
FIVE DEGREES BELOW SEASONABLE LEVELS BY FRIDAY MORNING. /29
&&
.MARINE...HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE NORTH
CENTRAL GULF THROUGH EARLY NEXT WEEK GIVING WAY TO A PERSISTENT
OFFSHORE FLOW AT 15 TO 20 KNOTS FOR THE MOST PART THROUGH THIS
AFTERNOON THEN BUILDING TO 20 TO 25 KNOTS LATE TONIGHT THROUGH
MONDAY MORNING...THEN GRADUALLY DECREASING TO 15 TO 20 KNOTS THROUGH
THU MORNING. BETTER WINDS SPEEDS AND SEA HEIGHTS WILL CONTINUE TO
OCCUR DURING THE LATE NIGHT AND EARLY MORNING HOURS THROUGH THE
FORECAST PD DUE TO COLD AIR DRAINAGE. SEAS WILL RANGE FROM 2 TO 4
FEET OUT TO 20 NM AND 3 TO 5 FEET OUT TO 60 NM THROUGH THIS
AFTERNOON...BUILDING THE 4 TO 6 FEET OUT TO 20 NM AND 5 TO 7 FEET
OUT TO 60 NM LATE TONIGHT THROUGH MONDAY THEN GRADUALLY DECREASING
THROUGH THU. AS A RESULT A SMALL CRAFT ADVISORY FOR ALL MARINE ZONES
WILL BE ISSUED FOR LATE TONIGHT THROUGH EARLY MONDAY. 32/EE
&&
.AVIATION (12Z ISSUANCE)...VFR CONDITIONS THROUGH 12 SUN. WINDS WILL
BE GENERALLY FROM THE NORTH AT 10 TO 15 KTS WITH HIGHER GUSTS IN THE
LATE MORNING AND EARLY AFTERNOON. NORTHERLY WINDS WILL BUILD
OVERNIGHT WITH GUSTS TO NEAR 20 KNOTS NEAR THE IMMEDIATE COAST BY
12Z SUN CONTINUING THROUGH 18Z. 32/EE
&&
.FIRE WEATHER...THE MAV GUIDANCE IS A FEW DEGREES LOWER WITH SURFACE
DEWPOINTS THAN THE MET ON SUNDAY THEN IS IN BETTER AGREEMENT FOR
MONDAY. NOT CLEAR WHICH IS CORRECT FOR SUNDAY BUT WITH THE ECMWF
SURFACE DEWPOINTS EVEN DRIER THAN THE GFS...HAVE OPTED FOR THE DRIER
MAV GUIDANCE WITH THIS PACKAGE. RELATIVE HUMIDITIES WILL DROP INTO
THE MID TO UPPER TWENTIES ACROSS THE AREA TODAY THEN BE MOSTLY IN
THE MID TWENTIES ON SUNDAY. WILL CONTINUE WITH THE RED FLAG WARNING
FOR TODAY FOR THE NORTHWEST FLORIDA PANHANDLE...THE WESTERN PORTION
OF OUR ALABAMA COUNTIES AS WINDS WILL BE MARGINALLY NEAR 10
MPH...AND ALSO SOUTHEAST MISSISSIPPI DUE TO SIMILAR MARGINAL
CONDITIONS. WILL CONTINUE WITH A FIRE WEATHER WATCH FOR THE ENTIRE
AREA FOR SUNDAY ALTHOUGH WIND CRITERIA WILL BE MARGINAL OVER
SOUTHEAST MISSISSIPPI. /29
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 83 53 76 48 / 00 00 00 00
PENSACOLA 84 59 80 51 / 00 00 00 05
DESTIN 83 61 81 53 / 00 00 00 00
EVERGREEN 83 47 76 41 / 00 00 00 05
WAYNESBORO 82 49 75 40 / 00 00 00 00
CAMDEN 83 48 74 42 / 00 00 00 05
CRESTVIEW 84 49 79 41 / 00 00 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING FROM NOON SATURDAY TO 6 PM SATURDAY FOR THE
FOLLOWING ZONES: CHOCTAW...CLARKE...LOWER BALDWIN...LOWER
MOBILE...UPPER BALDWIN...UPPER MOBILE...AND WASHINGTON.
FIRE WEATHER WATCH FROM NOON SUNDAY TO 6 PM SUNDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...AND WILCOX.
FL...FIRE WEATHER WATCH FROM NOON SUNDAY TO 6 PM SUNDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
RED FLAG WARNING FROM NOON SATURDAY TO 6 PM SATURDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
MS...FIRE WEATHER WATCH FROM NOON SUNDAY TO 6 PM SUNDAY FOR THE
FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
WAYNE.
RED FLAG WARNING FROM NOON SATURDAY TO 6 PM SATURDAY FOR THE
FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
WAYNE.
GM...SMALL CRAFT ADVISORY FROM 1 AM SUNDAY TO 1 PM MONDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
MS OUT 20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA
FL FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM.
&&Hazardous weather outlook, Oct 1, 5:55 AM CDT, 22 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 555 AM CDT FRI OCT 1 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-021200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 555 AM CDT FRI OCT 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI...AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT MODERATE TO STRONG NORTHERLY WINDS OVER THE MARINE AREA WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH TONIGHT. A RED FLAG WARNING IS IN EFFECT FOR SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE THIS AFTERNOON DUE TO LOW RELATIVE HUMIDITY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MODERATE TO STRONG OFFSHORE WINDS OVER THE MARINE AREA WILL CONTINUE TO GIVE WAY TO HAZARDOUS CONDITIONS FOR SMALL CRAFT...PARTICULARLY DURING THE OVERNIGHT AND EARLY MORNING HOURS. A FIRE WEATHER WATCH IS IN EFFECT FOR THE NORTHWEST FLORIDA PANHANDLE ON SATURDAY AFTERNOON DUE TO LOW RELATIVE HUMIDITY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL FOR SEVERE STORMS WILL NOT BE REQUIRED.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 2, 1:20 PM CDT | Red Flag Warning | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 29 hr |
Nearby
Small Craft Advisories in Alabama, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.